MathSciNet Relay Station
MathSciNet bibliographic data
MR2102856 (2006a:03051) 03C60 (03C10 12L12)
Zilber, B. Pseudo-exponentiation on algebraically closed fields of characteristic zero. Ann. Pure Appl. Logic 132 (2005), no. 1, 67–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement